# SDR DALA2023103108961

- Difficulty date: October 21, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION ON INBOARD ELEVATOR SERVO CONTROL ACTUATOR RH HORIZONTAL STA BILIZER. CORRECTIVE ACTION: REPLACED I/B ELEVATOR SERVO-CONTROL ACTUATOR ON RH HORIZONTAL STABILIZER AS PER A320 FAM AMM 27-34-51-400-001-A. (0027312)
